Local solvability of the Keller-Segel system with Cauchy data in the Besov spaces

Research output: Contribution to journalArticlepeer-review

Abstract

The Cauchy problem for the Keller-Segel system of parabolic elliptic type is considered for initial data in the Besov spaces Bp,∞-2+np(Rn) with p<∞, and a sufficient condition is given on the existence and the uniqueness of local solutions.

Original languageEnglish
Pages (from-to)1273-1277
Number of pages5
JournalMathematical Methods in the Applied Sciences
Volume37
Issue number9
DOIs
Publication statusPublished - 2014 Jun
Externally publishedYes

Keywords

  • Besov spaces
  • Cauchy problems
  • Keller-Segel system

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint

Dive into the research topics of 'Local solvability of the Keller-Segel system with Cauchy data in the Besov spaces'. Together they form a unique fingerprint.

Cite this